Red Streak Hives After Breast Cancer Surgery

by Gail H
(Rock Hill SC)


I have been getting what appears to be dermatographism since March 2016. It started as an itching between my fingers exactly one week after having a lumpectomy. I've been taking 5-6 doses of different antihistimines every single day since. I still break out mostly on my arms and then it moves to my lower back, calves and ankles but can be on my thighs as well. I'm going to see a dermatologist at my cancer center next week. The only thing that totally stopped this was the five days following chemotherapy but back it came as chemo drugs left my body.

The itching is awful and I'm miserable. It can't be good for me at my age to be taking so many antihistamines for this long of a period. Thanks for this blog!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism or Dermatographism Stories.

Copyright 2006-2017 healthy-skincare.com

Disclaimer and Privacy Policy